# SDR AALA202507094247

- Difficulty date: June 24, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,884 hours, 29,375 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6118
- Condition: Leaking
- Location: Zone 100
- Part time: 28,783 hours, 11,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE ACFT DIVERTED TO MCO DUE TO THE FLT CREW REPORTING THAT DURING PUSH BACK FLT ATTENDANT REPORTED ODD SMELL IN AFT CABIN,  BUT FELT OK.  ALL OTHER FLT ATTENDANTS WERE OK AS WELL. NO UNUSUAL SMELL IN THE FLT DECK. DURING CLIMB OUT ABOVE FL 280 FLT ATTENDANTS REPORTED ODD SMELL & ODOR INCREASING. A MUSTY/SWEET ODOR. REPORTS OF HEADACHES & COUGHING.  ACFT LANDED SAFELY AT MCO & TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND THE APU TO BE THE CAUSE OF THE ODOR AND REPLACED IT PER TASK CARD 26L31049003. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
